Skip to content

On a Class of Skew Distribution Functions

SIMON, H. A. (1955). On a Class of Skew Distribution Functions. Biometrika, 3-4.

Type
Journal article
Intellectual base
Primary research
Year
1955
Pages
3-4
DOI
10.1093/biomet/42.3-4.425
DOI registrant
Oxford University Press
Link
https://doi.org/10.1093/biomet/42.3-4.425

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:b2365f2432d8 · see in the full table